Chemo Side affects

Options
GG40
GG40 Member Posts: 28
edited March 2014 in Breast Cancer #1
I've had my first chemo treatment (Carboplatin, Taxol and Herceptin). I guess as side affects go, mine have not been horrible, though I got nauseous 24 hrs after and felt pretty horrible until about the 6th day. (Seems like the Anti-Nausea drugs are really just anti-vomiting.) Now I seem to feel more like myself. Seems like I am getting in some form or another (howbeit usually mild)just about every single side affect they warned me about. My daughters and I are almost laughing every time I get another one. STILL...I'm curious, can any of you tell me if the worst treatment is the first one or do they get worse as you go. My treatments are scheduled one every three weeks. Would like to hear some other "stories"...so I can hopefully plan a little. Like I know they tell me that almost to the day on Day 14 I can expect to lose my hair. I have a week left :( ... I'm wanting to plan a trip to visit my sis and Dad the week after my next treatment and am wondering if that is dreaming. Ideas?? Thanks everyone. I couldn't walk this road without all of you.

Comments

  • MAJW
    MAJW Member Posts: 2,510 Member
    Options
    Side Effects
    I had a different chemo "cocktail" Taxotere and Cytoxan......I never had any nausea at all....I was so fortunate. I found that the third week AFTER my chemo, was when I felt the best, had the most energy, my taste buds were back and not quite as tired..The effects of chemo are cumulative.....so I would say that the more you have the more tired you will become. Again, my third week was my best.......I hope the same for you!
  • Deb1969
    Deb1969 Member Posts: 165
    Options
    MAJW said:

    Side Effects
    I had a different chemo "cocktail" Taxotere and Cytoxan......I never had any nausea at all....I was so fortunate. I found that the third week AFTER my chemo, was when I felt the best, had the most energy, my taste buds were back and not quite as tired..The effects of chemo are cumulative.....so I would say that the more you have the more tired you will become. Again, my third week was my best.......I hope the same for you!

    My first chemo was not too
    My first chemo was not too bad, smells really bothered me. Had Neulasta shot and felt achy in my joints several days later. I had my second chemo Wednesday and Im feeling more pain sooner this time, but smells are not as sensitive this time, just no appetite. As mentioned above I usually feel better on the third week.
    Deb
  • GG40
    GG40 Member Posts: 28
    Options
    Deb1969 said:

    My first chemo was not too
    My first chemo was not too bad, smells really bothered me. Had Neulasta shot and felt achy in my joints several days later. I had my second chemo Wednesday and Im feeling more pain sooner this time, but smells are not as sensitive this time, just no appetite. As mentioned above I usually feel better on the third week.
    Deb

    Thanks Ladies, that helps.

    Thanks Ladies, that helps.